Article citationsMore >>

Bakhtin, IA. “The contraction mapping principle in almost metric Hussain, N.Shah, MH: “kkm mappings in cone b-metric spaces. comput. math. Appl. 62, 1677-1684 (2011).

has been cited by the following article:

Article

Fixed Point Theorem for Non-self Mapping in Cone Metric Space

1Ɗeparţment of Mathematics, Dr. M.G.R. Educational Research& Institute, Maduravoyal, Chennai -95, India

2Ɗeparţment of Mathematics, Queen Mary’s College, (Autonomous), Chennai-4, UK


American Journal of Applied Mathematics and Statistics. 2019, Vol. 7 No. 2, 52-58
DOI: 10.12691/ajams-7-2-1
Copyright © 2019 Science and Education Publishing

Cite this paper:
B. Geethalakshmi, R. Hemavathy. Fixed Point Theorem for Non-self Mapping in Cone Metric Space. American Journal of Applied Mathematics and Statistics. 2019; 7(2):52-58. doi: 10.12691/ajams-7-2-1.

Correspondence to: B.  Geethalakshmi, Ɗeparţment of Mathematics, Dr. M.G.R. Educational Research& Institute, Maduravoyal, Chennai -95, India. Email: geetha.journal123@gmail.com

Abstract

In this paper, we prove a common fixed point theorem for coincidentally commuting non-self mappings for a generalized contraction condition in cone b-metric space.

Keywords